# SDR QXEA200301565

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 14,852 hours, 21,143 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 5905588
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA- ON FLIGHT 2154 NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT ILLUMINATED, DESCENDING THROUGH 22,000 FEET.  CHECKLIST DIRECTED US TO TURN AUX PUMP ON AND THE LIGHT EXTINGUISHED.  REMOVED AND REPLACED NR 2 ENGINE NR 2 FUEL PRESSURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
